MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 02P24-40
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely elevated magnesium (mg) result generated on the architect c4000 for a 72-year-old male patient sample.The following data was provided (customer¿s reference range 1.6-2.6 mg/dl); 27oct2025 sample id (b)(6), initial result = 7.23 mg/dl, repeat result = 1.91 mg/dl, repeat result on another instrument c40693 = 1.82 mg/dl no impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
Additional information section h4 - device mfr date.The field service representative (fsr) inspected the instrument and performed troubleshooting.Service cleaned the cuvettes that were contaminated/dirty and replaced multiple parts including the cc cuv dry tip which resolved the issue.An instrument service history review for (b)(6) revealed no additional tickets associated with discrepant/erratic results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of tracking and trending did not identify any trends for the architect c4000 with regards to the customer reported event.Additionally review of complaint and trending data associated with the cc cuv dry tip did not identify any trends.Review of the manufacturing documentation did not identify any non-conformances or potential non-conformances associated with the complaint issue.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect c4000, serial number (b)(6), or the cc cuv dry tip was identified.
 
Event or Problem Description
The customer observed a falsely elevated magnesium (mg) result generated on the architect c4000 for a 72-year-old male patient sample.The following data was provided (customer¿s reference range 1.6-2.6 mg/dl): (b)(6) 2025 sample id (b)(6), initial result = 7.23 mg/dl, repeat result = 1.91 mg/dl, repeat result on another instrument (b)(6) = 1.82 mg/dl.No impact to patient management was reported.

Brand Name
ARCHITECT C4000 PROCESSING MODULE (INTEGRATED)
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23660463
Report Number3016438761-2025-00692
Device Sequence Number4770225
Product Code JJE
UDI-Device Identifier00380740003753
UDI-Public(01)00380740003753
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-40
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CC MAGNESIUM (1000T), 03P68-24, 73190UD00; CC MAGNESIUM (1000T), 03P68-24, 73190UD00
Patient Age72 YR
Patient SexMale